# SDR CA100811011

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft time: 11,631 hours
- Engine: Lyc O320E3D
- Propeller: Snsnch 74DM
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Condition: Separated
- Location: Muffler
- Part time: 1,377 hours
- Component: Exhaust Duct
- Component part number: 9948200
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON AUGUST, 2010, AT APPROX 20:00 PDT, RECEIVED A CALL FROM FLIGHT SCHOOL, INFORMING US THAT ACFT HAD MADE AN UNSCHEDULED LANDING FOLLOWING A PARTIAL POWER LOSS EVENT.  ACFT WAS REMOVED FROM SERVICE PENDING INVESTIGATION.  ON THE 9TH OF AUGUST, CONDUCTED AN INSP AND FOUND THAT THE MUFFLER INNER BAFFLE SEPARATED AND MAY HAVE PARTIALLY COVERED THE OUTLET FOR THE EXHAUST.
